Parameterized complexity of Eulerian deletion problems

Cygan, Marek and Marx, Dániel and Pilipczuk, Marcin and Pilipczuk, Michal and Schlotter, Ildikó Anna (2014) Parameterized complexity of Eulerian deletion problems. ALGORITHMICA, 68 (1). pp. 41-61. ISSN 0178-4617 10.1007/s00453-012-9667-x


Download (567kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 12 Feb 2015 19:23
Last Modified: 16 Feb 2016 18:59

Update Item Update Item